# SDR SWIA202156999

- Difficulty date: February 26, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DD3 INTERCOSTAL CORRODED AT THE FWD SIDE OF THE PAX DOOR (AS MARKED).   (C-CHECK) RO 3/24/2021    REMOVED CORROSION ON PAX DOOR DD3 INTERCOSTAL  AT FWD SIDE REF CRJ 200 SRM 51-21-06.FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 52-00-00. MEASURED THICKNESS REPAIRED DD3 INTERCOSTAL AT THE FWD SIDE OF THE PAX DOOR REF REO 601R-52-11-2856 REV--  DATE 2021-03-06. COMPLIED WITH ALL STEPS REO 601R-52-11-2856 REV--  DATE 2021-03-06. COMPLIED WITH 51-900-1003-SKY
